Dr Christian Bonicke

  • Lecturer (Mathematics)

Research interests

Research Interests

My research focuses on the structure and K-theory of C*-algebras. I am particularly interested in C*-algebras associated to various sorts of (generalized) topological dynmical systems. Starting with such a system (e.g. a discrete group acting on a topological space by homeomorphisms) one constructs a C*-algebra and studies its properties and how they relate back to properties of the underlying system. Using the language of groupoids as a unifying framework, I try to uncover the principles underlying the behaviour of seemingly very different classes of examples.

Research Groups


Publications

List by: Type | Date

Jump to: 2020 | 2019 | 2018
Number of items: 8.

2020

Bönicke, C. (2020) A Going-Down principle for ample groupoids and the Baum-Connes conjecture. Advances in Mathematics, 372, 107314. (doi: 10.1016/j.aim.2020.107314)

Easo, P. et al. (2020) The Cuntz-Toeplitz algebras have nuclear dimension one. Journal of Functional Analysis, 279(7), 108690. (doi: 10.1016/j.jfa.2020.108690)

Ara, P., Bonicke, C. , Bosa, J. and Li, K. (2020) Strict comparison for C*-algebras arising from almost finite groupoids. Banach Journal of Mathematical Analysis, 14, pp. 1692-1710. (doi: 10.1007/s43037-020-00079-6)

Bonicke, C. , Chakraborty, S., He, Z. and Liao, H.-C. (2020) A note on crossed products of rotation algebras. Journal of Operator Theory, (Accepted for Publication)

Bönicke, C. and Li, K. (2020) Ideal structure and pure infiniteness of ample groupoid C* -algebras. Ergodic Theory and Dynamical Systems, 40(1), pp. 34-63. (doi: 10.1017/etds.2018.39)

2019

Bönicke, C. and Dell'Aiera, C. (2019) Going-down functors and the Künneth formula for crossed products by étale groupoids. Transactions of the American Mathematical Society, 372, pp. 8159-8194. (doi: 10.1090/tran/7913)

Bönicke, C. (2019) K-theory and homotopies of twists on ample groupoids. Journal of Noncommutative Geometry, (Accepted for Publication)

2018

Bonicke, C. , Chakraborty, S., He, Z. and Liao, H.-C. (2018) Isomorphism and Morita equivalence classes for crossed products of irrational rotation algebras by cyclic subgroups of SL2(Z). Journal of Functional Analysis, 275(11), pp. 3208-3243. (doi: 10.1016/j.jfa.2018.08.008)

This list was generated on Sat Jan 16 05:06:38 2021 GMT.
Jump to: Articles
Number of items: 8.

Articles

Bönicke, C. (2020) A Going-Down principle for ample groupoids and the Baum-Connes conjecture. Advances in Mathematics, 372, 107314. (doi: 10.1016/j.aim.2020.107314)

Easo, P. et al. (2020) The Cuntz-Toeplitz algebras have nuclear dimension one. Journal of Functional Analysis, 279(7), 108690. (doi: 10.1016/j.jfa.2020.108690)

Ara, P., Bonicke, C. , Bosa, J. and Li, K. (2020) Strict comparison for C*-algebras arising from almost finite groupoids. Banach Journal of Mathematical Analysis, 14, pp. 1692-1710. (doi: 10.1007/s43037-020-00079-6)

Bonicke, C. , Chakraborty, S., He, Z. and Liao, H.-C. (2020) A note on crossed products of rotation algebras. Journal of Operator Theory, (Accepted for Publication)

Bönicke, C. and Li, K. (2020) Ideal structure and pure infiniteness of ample groupoid C* -algebras. Ergodic Theory and Dynamical Systems, 40(1), pp. 34-63. (doi: 10.1017/etds.2018.39)

Bönicke, C. and Dell'Aiera, C. (2019) Going-down functors and the Künneth formula for crossed products by étale groupoids. Transactions of the American Mathematical Society, 372, pp. 8159-8194. (doi: 10.1090/tran/7913)

Bönicke, C. (2019) K-theory and homotopies of twists on ample groupoids. Journal of Noncommutative Geometry, (Accepted for Publication)

Bonicke, C. , Chakraborty, S., He, Z. and Liao, H.-C. (2018) Isomorphism and Morita equivalence classes for crossed products of irrational rotation algebras by cyclic subgroups of SL2(Z). Journal of Functional Analysis, 275(11), pp. 3208-3243. (doi: 10.1016/j.jfa.2018.08.008)

This list was generated on Sat Jan 16 05:06:38 2021 GMT.